# SDR C2XA10IA194

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 11,657 hours, 6,231 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: MS2951204
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2617, DURING CLIMBOUT OF IAH THE CREW REPORTED A BLEED 1 LEAK INDICATION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE O-RINGS ON THE NUMBER ONE COUPLING.  LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
